# SDR SWAA2013042415090

- Difficulty date: April 9, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1010
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT FAIRING ANGLE CRACKED AT STA 363.65.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
